# SDR ZZDA2007288

- Difficulty date: October 15, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS AT FUSELAGE STA 229.9 ABOVE LONGERON 18 LEFT.  INSTALLED FLUSH SKIN REPAIR PER SRM 53-00-01 FIG 201.
